# SDR ASAA2018092876296

- Difficulty date: September 27, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 39,784 hours, 12,127 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLETING TASK CARD # 78233008 (EMERGENCY LIGHTS-OPERATIONAL CHECK) FOUND LH FWD OVERWING EMERGENCY EXIT LIGHT LENS COVER MISSING. GROUNDED - YES. REPLACED LH FWD OVERWING EMERGENCY EXIT LIGHT LENS COVER REF B737-800 AMM 33-51-01-960-801.
